# SDR DALA2024112711248

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 WEAR HINGE FITTING PLAIN BUSHES ON LH ELEVATOR HINGE 2 (2EA). CORRECTIVE ACTION: REPAIRED PER A319 SRM 55-26-41-300-004. (0677980)
